# SDR DALA2025122209320

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 81,411 hours, 33,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STABILIZATION STRAP STA 377.7 LBL 28 AT ZONE 117.    STABILIZATION STRAP STA 377.7 LBL 28 AT ZONE 117.WAS REPAIRED PER SRM 53-00-51-2R REPAIR 12. (1359914)
